# SDR QXEA2009061500444

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,996 hours, 14,610 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "FIRE SYS FAULT" STATUS MESSAGE.  PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.
